Alert archive / Wisconsin / Snow Advisories in 2005
Snow Advisory 4, NWS Green Bay, WI
NWS Green Bay, WI issued this snow advisory at Dec 29, 2005, 3:12 PM CST for 22 counties in Wisconsin. It took effect at Dec 30, 2005, 3:00 AM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2005, 3:12 PM CST (21:12 UTC)
- In effect from
- Dec 30, 2005, 3:00 AM CST
- Expired
- Dec 31, 2005, 6:00 AM CST
- In force
- 27 hr
- Issued by
- NWS Green Bay, WI
All 22 counties
Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- -42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KGRB 292112 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 312 PM CST THU DEC 29 2005 ...SNOW EXPECTED FRIDAY AND FRIDAY NIGHT... .A STORM SYSTEM MOVING EAST FROM THE PLAINS WILL TRACK ACROSS SOUTHERN WISCONSIN FRIDAY NIGHT. THE STORM WILL BRING SNOW TO THE AREA. THE SNOW WILL BEGIN IN CENTRAL AND NORTH-CENTRAL WISCONSIN AFTER MIDNIGHT AND THEN SPREAD EAST ACROSS THE REST OF THE AREA BY MID-MORNING FRIDAY. THE SNOW WILL DIMINISH FROM WEST TO EAST FRIDAY NIGHT. WIZ005-010>012-018>020-030-031-035>037-045-300430- /O.NEW.KGRB.SN.Y.0004.051230T0900Z-051231T0900Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON- SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 312 PM CST THU DEC 29 2005 ...SNOW ADVISORY IN EFFECT FROM 3 AM FRIDAY TO 3 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 3 AM FRIDAY TO 3 AM CST SATURDAY. SNOW WILL BEGIN AFTER MIDNIGHT AND THEN CONTINUE INTO FRIDAY NIGHT BEFORE DIMINISHING. A TOTAL SNOWFALL OF 4 TO 7 INCHES IS EXPECTED. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ013-021-073-074-300430- /O.NEW.KGRB.SN.Y.0004.051230T1200Z-051231T1200Z/ NORTHERN MARINETTE-NORTHERN OCONTO-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITY OF...CRIVITZ 312 PM CST THU DEC 29 2005 ...SNOW ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 6 AM CST SATURDAY. SNOW WILL BEGIN JUST BEFORE DAYBREAK FRIDAY AND THEN CONTINUE UNTIL LATE FRIDAY NIGHT BEFORE DIMINISHING. A TOTAL SNOWFALL OF 4 TO 7 INCHES IS EXPECTED. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ022-038>040-048>050-300430- /O.NEW.KGRB.SN.Y.0004.051230T1500Z-051231T1200Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS 312 PM CST THU DEC 29 2005 ...SNOW ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 6 AM CST SATURDAY. SNOW WILL BEGIN FRIDAY MORNING AND THEN CONTINUE UNTIL LATE FRIDAY NIGHT BEFORE DIMINISHING. A TOTAL SNOWFALL OF 4 TO 6 INCHES IS EXPECTED. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ JS/MG
8 follow-up statements
000 WWUS43 KGRB 292130 CCA WSWGRB URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE GREEN BAY WI 328 PM CST THU DEC 29 2005 ...SNOW EXPECTED FRIDAY AND FRIDAY NIGHT... .A STORM SYSTEM MOVING EAST FROM THE PLAINS WILL TRACK ACROSS SOUTHERN WISCONSIN FRIDAY NIGHT. THE STORM WILL BRING SNOW TO THE AREA. THE SNOW WILL BEGIN IN CENTRAL AND NORTH-CENTRAL WISCONSIN AFTER MIDNIGHT AND THEN SPREAD EAST ACROSS THE REST OF THE AREA BY MID-MORNING FRIDAY. THE SNOW WILL DIMINISH FROM WEST TO EAST FRIDAY NIGHT. WIZ005-010>012-018>020-030-031-035>037-045-300500- /O.NEW.KGRB.SN.Y.0004.051230T0900Z-051231T0900Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON- SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 328 PM CST THU DEC 29 2005 ...SNOW ADVISORY IN EFFECT FROM 3 AM FRIDAY TO 3 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 3 AM FRIDAY TO 3 AM CST SATURDAY. SNOW WILL BEGIN AFTER MIDNIGHT AND THEN CONTINUE INTO FRIDAY NIGHT BEFORE DIMINISHING. A TOTAL SNOWFALL OF 4 TO 7 INCHES IS EXPECTED. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ013-021-073-074-300500- /O.NEW.KGRB.SN.Y.0004.051230T1200Z-051231T1200Z/ NORTHERN MARINETTE-NORTHERN OCONTO-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITY OF...CRIVITZ 328 PM CST THU DEC 29 2005 ...SNOW ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 6 AM CST SATURDAY. SNOW WILL BEGIN JUST BEFORE DAYBREAK FRIDAY AND THEN CONTINUE UNTIL LATE FRIDAY NIGHT BEFORE DIMINISHING. A TOTAL SNOWFALL OF 4 TO 7 INCHES IS EXPECTED. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ022-038>040-048>050-300500- /O.COR.KGRB.SN.Y.0004.051230T1500Z-051231T1200Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS 328 PM CST THU DEC 29 2005 ...SNOW ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 6 AM CST SATURDAY. SNOW WILL BEGIN FRIDAY MORNING AND THEN CONTINUE UNTIL LATE FRIDAY NIGHT BEFORE DIMINISHING. A TOTAL SNOWFALL OF 4 TO 6 INCHES IS EXPECTED ACROSS MOST OF THE AREA...WITH 4 TO 7 INCHES ACROSS DOOR COUNTY. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ JS/MG
000 WWUS43 KGRB 300328 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 928 PM CST THU DEC 29 2005 ...SNOW EXPECTED FRIDAY AND FRIDAY NIGHT... .A STORM SYSTEM MOVING EAST FROM THE PLAINS WILL TRACK ACROSS SOUTHERN WISCONSIN FRIDAY NIGHT. THE STORM WILL BRING SNOW TO THE AREA. THE SNOW WILL BEGIN IN CENTRAL AND NORTH-CENTRAL WISCONSIN AFTER MIDNIGHT AND THEN SPREAD EAST ACROSS THE REST OF THE AREA BY MID-MORNING FRIDAY. THE SNOW WILL DIMINISH FROM WEST TO EAST FRIDAY NIGHT. WIZ005-010>012-018>020-030-031-035>037-045-301130- /O.CON.KGRB.SN.Y.0004.051230T0900Z-051231T0900Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON- SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 928 PM CST THU DEC 29 2005 ...SNOW ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 3 AM CST SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 3 AM CST SATURDAY. SNOW WILL BEGIN AFTER MIDNIGHT AND THEN CONTINUE INTO FRIDAY NIGHT BEFORE DIMINISHING. A TOTAL SNOWFALL OF 4 TO 7 INCHES IS EXPECTED. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ013-021-073-074-301130- /O.CON.KGRB.SN.Y.0004.051230T1200Z-051231T1200Z/ NORTHERN MARINETTE-NORTHERN OCONTO-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITY OF...CRIVITZ 928 PM CST THU DEC 29 2005 ...SNOW ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO 6 AM CST SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO 6 AM CST SATURDAY. SNOW WILL BEGIN JUST BEFORE DAYBREAK FRIDAY AND THEN CONTINUE UNTIL LATE FRIDAY NIGHT BEFORE DIMINISHING. A TOTAL SNOWFALL OF 4 TO 7 INCHES IS EXPECTED. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ022-038>040-048>050-301130- /O.CON.KGRB.SN.Y.0004.051230T1500Z-051231T1200Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS 928 PM CST THU DEC 29 2005 ...SNOW ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO 6 AM CST SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO 6 AM CST SATURDAY. SNOW WILL BEGIN FRIDAY MORNING AND THEN CONTINUE UNTIL LATE FRIDAY NIGHT BEFORE DIMINISHING. A TOTAL SNOWFALL OF 4 TO 6 INCHES IS EXPECTED ACROSS MOST OF THE AREA...WITH 4 TO 7 INCHES ACROSS DOOR COUNTY. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KURIMSKI
000 WWUS43 KGRB 301020 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 420 AM CST FRI DEC 30 2005 ...SNOW EXPECTED TODAY AND TONIGHT... .A STORM SYSTEM MOVING EAST FROM THE PLAINS WILL TRACK ACROSS SOUTHERN WISCONSIN TONIGHT. THE STORM WILL BRING AN EXTENDED PERIOD OF SNOW TO MUCH OF NORTHEAST AND CENTRAL WISCONSIN. THE SNOW WILL DIMINISH FROM WEST TO EAST TONIGHT. WIZ005-010>012-018>020-030-031-035>037-045-301830- /O.CON.KGRB.SN.Y.0004.000000T0000Z-051231T0900Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON- SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 420 AM CST FRI DEC 30 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... A TOTAL SNOWFALL OF 4 TO 7 INCHES IS EXPECTED...BEFORE DIMINISHING AFTER MIDNIGHT TONIGHT. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ013-021-073-074-301830- /O.CON.KGRB.SN.Y.0004.051230T1200Z-051231T1200Z/ NORTHERN MARINETTE-NORTHERN OCONTO-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITY OF...CRIVITZ 420 AM CST FRI DEC 30 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A TOTAL SNOWFALL OF 4 TO 7 INCHES IS EXPECTED...BEFORE DIMINISHING AFTER MIDNIGHT TONIGHT. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ022-038>040-048>050-301830- /O.CON.KGRB.SN.Y.0004.051230T1500Z-051231T1200Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS 420 AM CST FRI DEC 30 2005 ...SNOW ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST SATURDAY... SNOW WILL BEGIN THIS MORNING AND THEN CONTINUE UNTIL LATE TONIGHT BEFORE DIMINISHING. A TOTAL SNOWFALL OF 4 TO 6 INCHES IS EXPECTED ACROSS MOST OF THE AREA...WITH LIGHTER AMOUNTS OVER THE SOUTHERN FOX VALLEY AND LAKESHORE AREAS SOUTH OF KEWAUNEE. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS43 KGRB 301451 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 851 AM CST FRI DEC 30 2005 ...SNOW EXPECTED TODAY AND TONIGHT... .A STORM SYSTEM MOVING EAST FROM THE PLAINS WILL TRACK ACROSS SOUTHERN WISCONSIN TONIGHT. THE STORM WILL BRING SNOW TO THE AREA. THE SNOW WILL DIMINISH FROM WEST TO EAST TONIGHT. WIZ022-301900- /O.EXT.KGRB.SN.Y.0004.051230T1451Z-051231T1200Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 851 AM CST FRI DEC 30 2005 ...SNOW ADVISORY NOW IN EFFECT UNTIL 6 AM CST SATURDAY... THE SNOW ADVISORY IS IN EFFECT UNTIL 6 AM CST SATURDAY. A TOTAL SNOWFALL OF 4 TO 6 INCHES IS EXPECTED BY SATURDAY MORNING. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ038>040-048>050-301900- /O.EXT.KGRB.SN.Y.0004.051230T2100Z-051231T1200Z/ OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS 851 AM CST FRI DEC 30 2005 ...SNOW ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST SATURDAY... THE SNOW ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST SATURDAY. SOME DRY AIR ALOFT WILL DELAY THE ONSET OF THE HEAVIER SNOW IN EAST-CENTRAL WISCONSIN. OCCASIONAL LIGHT SNOW AND FLURRIES WILL PERSIST INTO THE AFTERNOON...WITH THE STEADIER AND HEAVIER SNOW BEGINNING DURING THE MIDDLE TO LATE AFTERNOON HOURS AND THEN CONTINUING INTO TONIGHT. A TOTAL SNOWFALL OF 3 TO 5 INCHES IS EXPECTED BY SATURDAY MORNING. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ005-010>012-018>020-030-031-035>037-045-301900- /O.CON.KGRB.SN.Y.0004.000000T0000Z-051231T0900Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON- SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 851 AM CST FRI DEC 30 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY. SNOW WILL CONTINUE INTO TONIGHT. A TOTAL SNOWFALL OF 4 TO 7 INCHES IS EXPECTED BY LATE TONIGHT. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ013-021-073-074-301900- /O.CON.KGRB.SN.Y.0004.000000T0000Z-051231T1200Z/ NORTHERN MARINETTE-NORTHERN OCONTO-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITY OF...CRIVITZ 851 AM CST FRI DEC 30 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. SNOW WILL CONTINUE INTO TONIGHT. A TOTAL SNOWFALL OF 4 TO 7 INCHES IS EXPECTED BY EARLY SATURDAY MORNING. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ JS/MG
000 WWUS43 KGRB 301850 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1250 PM CST FRI DEC 30 2005 ...SNOW EXPECTED THIS AFTERNOON AND TONIGHT... .A STORM SYSTEM WILL TRACK ACROSS SOUTHERN WISCONSIN TONIGHT. THE STORM WILL BRING SNOW TO THE AREA. THE SNOW WILL DIMINISH FROM WEST TO EAST TONIGHT. WIZ005-010>012-018>020-030-031-035>037-045-302230- /O.CON.KGRB.SN.Y.0004.000000T0000Z-051231T0900Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON- SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 1250 PM CST FRI DEC 30 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY. SNOW WILL CONTINUE INTO TONIGHT. STORM TOTAL SNOWFALLS WILL RANGE FROM 4 TO 6 INCHES ACROSS NORTH-CENTRAL WISCONSIN...TO 3 TO 5 INCHES IN CENTRAL WISCONSIN. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ013-021-022-073-074-302230- /O.CON.KGRB.SN.Y.0004.000000T0000Z-051231T1200Z/ NORTHERN MARINETTE-NORTHERN OCONTO-DOOR-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...CRIVITZ 1250 PM CST FRI DEC 30 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. SNOW WILL CONTINUE INTO TONIGHT. STORM TOTAL SNOWFALLS OF 4 TO 6 INCHES ARE EXPECTED BY EARLY SATURDAY MORNING. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ038>040-048>050-302230- /O.CON.KGRB.SN.Y.0004.051230T2100Z-051231T1200Z/ OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS 1250 PM CST FRI DEC 30 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. SNOW WILL DEVELOP DURING THE AFTERNOON. A PERIOD OF FAIRLY HEAVY SNOW IS POSSIBLE DURING THE LATE AFTERNOON AND EARLY EVENING. A TOTAL SNOWFALL OF 3 TO 5 INCHES IS EXPECTED BY SATURDAY MORNING. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ JS/MG
000 WWUS43 KGRB 302147 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 347 PM CST FRI DEC 30 2005 ...HEAVIEST SNOWS TO FALL ACROSS NORTHERN WISCONSIN TONIGHT... .A STORM SYSTEM WILL TRACK ACROSS SOUTHERN WISCONSIN TONIGHT. THE STORM WILL BRING SNOW TO THE AREA. THE HEAVIEST SNOWS WILL FALL ACROSS THE NORTH. THE SNOW WILL DIMINISH FROM WEST TO EAST DURING THE NIGHT. WIZ038>040-048>050-302300- /O.CAN.KGRB.SN.Y.0004.000000T0000Z-051231T1200Z/ OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS 347 PM CST FRI DEC 30 2005 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SNOW ADVISORY. ALTHOUGH SNOW IS EXPECTED OVERNIGHT...TOTALS SHOULD REACH ONLY BE ONE TO THREE INCHES. $$ WIZ020-030-031-035>037-045-302300- /O.CAN.KGRB.SN.Y.0004.000000T0000Z-051231T0900Z/ MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 347 PM CST FRI DEC 30 2005 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SNOW ADVISORY. ALTHOUGH SNOW IS EXPECTED OVERNIGHT...ONLY ANOTHER INCH OR TWO OF ACCUMULATION IS EXPECTED TONIGHT. $$ WIZ005-010>012-018-019-310430- /O.CON.KGRB.SN.Y.0004.000000T0000Z-051231T0900Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 347 PM CST FRI DEC 30 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY. PERIODS OF SNOW WILL RESULT IN ONE TO THREE INCHES OF SNOW ACCUMULATION DURING THE NIGHT OVER NORTH-CENTRAL WISCONSIN. THE SNOW SHOULD DIMINISH AFTER MIDNIGHT. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ013-021-022-073-074-310430- /O.CON.KGRB.SN.Y.0004.000000T0000Z-051231T1200Z/ NORTHERN MARINETTE-NORTHERN OCONTO-DOOR-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...CRIVITZ 347 PM CST FRI DEC 30 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. PERIODS OF SNOW WILL RESULT IN TWO TO FOUR INCHES OF SNOW ACCUMULATION DURING THE NIGHT. THE SNOW SHOULD DIMINISH LATE TONIGHT. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ JS/MG
000 WWUS43 KGRB 310252 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 852 PM CST FRI DEC 30 2005 ...HEAVIEST SNOWS TO FALL ACROSS NORTHEAST WISCONSIN TONIGHT... .A STORM SYSTEM WILL TRACK ACROSS SOUTHERN WISCONSIN TONIGHT. THE STORM WILL BRING SNOW TO THE AREA. THE HEAVIEST SNOW WILL FALL ACROSS NORTHEAST WISCONSIN. THE SNOW WILL DIMINISH FROM WEST TO EAST LATE TONIGHT. WIZ018-310400- /O.CAN.KGRB.SN.Y.0004.000000T0000Z-051231T0900Z/ LINCOLN- INCLUDING THE CITY OF...TOMAHAWK 852 PM CST FRI DEC 30 2005 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SNOW ADVISORY. A MIX OF LIGHT SNOW...SLEET AND FREEZING DRIZZLE IS EXPECTED ACROSS LINCOLN COUNTY OVERNIGHT. ADDITIONAL SNOW ACCUMULATIONS OF AN INCH OR LESS ARE ANTICIPATED. $$ WIZ020-311100- /O.EXA.KGRB.SN.Y.0004.000000T0000Z-051231T1200Z/ MENOMINEE- INCLUDING THE CITY OF...KESHENA 852 PM CST FRI DEC 30 2005 ...SNOW ADVISORY IN EFFECT UNTIL 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SATURDAY. PERIODS OF SNOW WILL RESULT IN ANOTHER 2 TO 3 INCHES OF SNOW ACCUMULATION OVERNIGHT. STORM TOTAL ACCUMULATIONS OF 5 TO 6 INCHES ARE ANTICIPATED. THE SNOW SHOULD DIMINISH TOWARD MORNING. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ011-012-019-311100- /O.EXT.KGRB.SN.Y.0004.000000T0000Z-051231T1200Z/ FOREST-FLORENCE-LANGLADE- INCLUDING THE CITIES OF...CRANDON...ANTIGO 852 PM CST FRI DEC 30 2005 ...SNOW ADVISORY NOW IN EFFECT UNTIL 6 AM CST SATURDAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST SATURDAY. PERIODS OF SNOW WILL RESULT IN ADDITIONAL ACCUMULATIONS OF 2 TO 4 INCHES OVERNIGHT. STORM TOTAL ACCUMULATIONS OF 6 TO 8 INCHES ARE EXPECTED. THE SNOW SHOULD DIMINISH TOWARD MORNING. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ013-021-022-073-074-311100- /O.CON.KGRB.SN.Y.0004.000000T0000Z-051231T1200Z/ NORTHERN MARINETTE-NORTHERN OCONTO-DOOR-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...CRIVITZ 852 PM CST FRI DEC 30 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. PERIODS OF SNOW WILL RESULT IN ADDITIONAL ACCUMULATIONS OF 2 TO 4 INCHES OVERNIGHT. STORM TOTAL ACCUMULATIONS WILL RANGE FROM AROUND 4 INCHES IN DOOR COUNTY...TO AROUND 8 INCHES IN NORTHERN MARINETTE AND NORTHERN OCONTO COUNTIES. THE SNOW SHOULD DIMINISH TOWARD MORNING. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WIZ005-010-310900- /O.CON.KGRB.SN.Y.0004.000000T0000Z-051231T0900Z/ VILAS-ONEIDA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER 852 PM CST FRI DEC 30 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY. PERIODS OF SNOW WILL RESULT IN ADDITIONAL ACCUMULATIONS OF 1 TO 2 INCHES OVERNIGHT...ESPECIALLY EAST OF EAGLE RIVER AND RHINELANDER. STORM TOTAL ACCUMULATIONS OF 4 TO 7 INCHES ARE ANTICIPATED...WITH THE HIGHEST AMOUNTS IN EASTERN VILAS AND EASTERN ONEIDA COUNTIES. THE SNOW SHOULD DIMINISH DURING THE EARLY MORNING HOURS. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KIECKBUSCH
000 WWUS43 KGRB 310951 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 351 AM CST SAT DEC 31 2005 ...STORM SYSTEM PULLING OUT THIS MORNING... .A STORM SYSTEM OVER EAST CENTRAL WISCONSIN THIS MORNING WILL MOVE INTO LOWER MICHIGAN BY THIS AFTERNOON. THE STEADY SNOW FALL OVER NORTHEAST WISCONSIN WILL CONTINUE TO DIMINISH THROUGH THE EARLY MORNING HOURS. WIZ011>013-019>022-073-074-311200- /O.CON.KGRB.SN.Y.0004.000000T0000Z-051231T1200Z/ FOREST-FLORENCE-NORTHERN MARINETTE-LANGLADE-MENOMINEE- NORTHERN OCONTO-DOOR-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...CRANDON...ANTIGO...KESHENA... STURGEON BAY...CRIVITZ 351 AM CST SAT DEC 31 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... UP TO AN INCH OF ADDITIONAL ACCUMULATION IS EXPECTED. A SNOW ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this snow advisory went out at Dec 29, 2:00 PM CST, 1 hour 12 minutes earlier.
Area forecast discussion, Dec 29, 2:00 PM CST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 200 PM CST THU DEC 29 2005 .SHORT TERM...SYSTEM WL MV EWD FM THE PLAINS TNGT AND FRI...WITH THE LOW-LEVEL CIRC CENTER CROSSING SRN WI FRI NGT. WL HV 4-7 INCH STORM TOTAL SNOWFALLS OVER MOST OF THE AREA. GIVEN THAT THE SNOW WL FALL IN AN 18-24 HR PERIOD...AND THAT IT WON/T BE VERY WINDY...FEEL THAT THIS WL BE BLO A WARNING CRITERIA EVENT. WL BE POSTING A SNOW ADVISORY FOR THE ENTIRE FCST AREA WITH THE AFTERNOON ISSUANCE. EXACT START/END TIMES ARE IN THE CODING BELOW. ONE AREA OF CONCERN IS E-C WI. SOME DRIER AIR AT LOW-LEVELS MAY DELAY THE ONSET OF SNOW THERE...AND CUT DOWN TOTALS. WL MAKE A LAST MINUTE DECISION ON SNOW AMNTS FOR THAT AREA. .LONG TERM...LONG TERM PORTION OF DISCUSSION WILL FOLLOW LATER THIS AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY 3 AM FRIDAY TO 3 AM SATURDAY WIZ005-010>012-018>020-030-031-035>037-045- SNOW ADVISORY 6 AM FRIDAY TO 6 AM SATURDAY WIZ013-021-073-074- SNOW ADVISORY 9 AM FRIDAY TO 6 AM SATURDAY WIZ022-038>040-048>050- && SKOWRONSKI/MG WEATHER.GOV/GREENBAY
Hazardous weather outlook, Dec 29, 11:15 AM CST, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1115 AM CST THU DEC 29 2005 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-301200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 1115 AM CST THU DEC 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SNOW COULD BEGIN IN CENTRAL AND NORTH-CENTRAL WISCONSIN AFTER MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH NEXT WEDNESDAY. A STORM SYSTEM WILL TRACK ACROSS SOUTHERN WISCONSIN FRIDAY NIGHT. THE STORM WILL BRING SNOW TO THE AREA FRIDAY INTO FRIDAY NIGHT. SNOWFALLS OF 4 TO 6 INCHES ARE EXPECTED AS THE STORM CROSSES THE REGION. ANOTHER STORM SYSTEM COULD BRING ACCUMULATING SNOW TO THE NORTHERN PORTION OF THE FORECAST AREA LATE SUNDAY INTO MONDAY...WITH A RAIN OR SNOW MIX FARTHER SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO CONTACT THE NATIONAL WEATHER SERVICE WITH SNOWFALL REPORTS FRIDAY AND FRIDAY NIGHT. LMZ521-522-541>543-564-301200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1115 AM CST THU DEC 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT WAVES OF 3 TO 5 FEET ON THE LAKE WILL CAUSE HAZARDOUS CONDITIONS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH NEXT WEDNESDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. SKOWRONSKI/MG WEATHER.GOV/GREENBAY
Nearby
Snow Advisories in Wisconsin, 2005Every snow advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.